# SDR CHQA201100133

- Difficulty date: April 13, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N379SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145606
- Aircraft time: 23,744 hours, 18,697 cycles
- Engine: Allsn AE3007A
- Engine time: 16,072 hours, 16,900 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 302K62B1
- Part serial: 93577048
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MSG.  AFTER FOLLOWING THE QRH, IT WAS DECIDED TO RETURN TO ORD WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  DURING POST FLIGHT INSPECTION, THE RIGHT INBOARD TIRE WAS FOUND TO HAVE LOST ITS TREAD WHILE REMAINING INFLATED.  THERE WAS ALSO DAMAGE NOTED TO THE RIGHT FLAP LEADING EDGE, RIGHT FLAP PIANO HINGE SHROUD, AND THE RIGHT MAIN LANDING GEAR HARNESSES.  BOTH RIGHT TIRES WERE REPLACED, THE WOW HARNESSES WERE REPAIRED AND THE RIGHT FLAP AND FLAP SHROUD WERE PLACED ON DMI.  THE TIRE WAS A LEVEL 2 RECAP.
